# SDR CALA2013121993822

- Difficulty date: October 3, 2013
- Submitted: December 19, 2013
- Operation: Air carrier
- Aircraft: N661UA
- Make and model: Boeing 767322
- Aircraft serial: 27158
- Aircraft time: 62,317 hours, 10,244 cycles
- Engine: Pwa PW4060
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUR DENTS IN SKIN AFT OF AFT PIT DOOR CUTOUT, STATION 1373, STRINGER 28R.  ALL IN LIMITS IAW SRM 53-00 -01, FIG 101, DETAIL III.  HFEC INSP, NO CRACKS NOTED.  IAW NDT51- 00-19, PT 6 IAW SRM53-00-01, NO ACTION REQUIRED.
